Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Dilation-optimal edge deletion in polygonal cycles

Title
Dilation-optimal edge deletion in polygonal cycles
Authors
Hee-Kap AhnMohammad FarshiChristian KnauerMichiel SmidYajun Wang
POSTECH Authors
Hee-Kap Ahn
Date Issued
Dec-2007
Publisher
SPRINGER
URI
http://oasis.postech.ac.kr/handle/2014.oak/38754
DOI
10.1007/978-3-540-77120-3_10
ISSN
0302-9743
Article Type
Article
Citation
Lecture Notes in Computer Science, vol. 4835, page. 88 - 99, 2007-12
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 AHN, HEE KAP
Dept of Computer Science & Enginrg
Read more

Views & Downloads

Browse